# SDR IPXA2014092984446

- Difficulty date: September 1, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,892 hours, 6,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 79 Y1580 CRACKED.  REPAIRED IAW EA 300-5310-01-A5575-IR AND EO A300-5310-55488-A.
